[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.175.236. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1985

Lenticular Psoralen Photoproducts and Cataracts of a PUVA-Treated Psoriatic Patient

Author Affiliations

From the Departments of Dermatology, University of Michigan, Ann Arbor (Drs Woo and Anderson) and the Medical Clinic of Sacramento (Calif) Inc (Dr Wong); the Southern California College of Optometry, Fullerton (Mr Wong); and the Department of Ophthalmology, Emory University School of Medicine, Atlanta (Dr Lerman).

Arch Dermatol. 1985;121(10):1307-1308. doi:10.1001/archderm.1985.01660100087021
Abstract

• Psoralen photoproducts were identified in association with cataracts in a psoriatic patient several years after oral methoxsalen plus ultraviolet A light (PUVA) therapy. Patients should be required to wear adequate optical protection not only during PUVA therapy but 24 hours following ingestion of methoxsalen.

(Arch Dermatol 1985;121:1307-1308)

×